# SDR SWAA2025093019113

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N8833L
- Make and model: Boeing 737-8
- Aircraft serial: 67481
- Aircraft time: 9,316 hours, 5,047 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN,  RT FWD OVERWING EXIT SIGN HAS WIRE EXPOSED.   ADJUSTED MAIN CABIN RT FWD OVERWING EXIT SIGN IAW AMM 25-21-46-400-801.
